10.1002/(sici)1096-8628(19971128)73:1<91::aid-ajmg18>3.0.co;2-m
Doi:
10.1002/(sici)1096-8628(19971128)73:1<91::aid-ajmg18>3.0.co;2-m
Title:
Major congenital malformations in Down syndrome
Author:
Martínez-Frías, M. L.; Bermejo, E.
Year: 1997
Month: 11
Day: 28
Volume: 73
Issue: 1
First_page: 91
Last_page: 91
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 03261239a518a487df04e6513267d03c
Filesize: 10192
Timeadded: 2014-08-31 01:59:16
Journalid: 1083
Original Link: https://www.wenrao.com/i/3iUE3fs9nbZuuU74p
相关文献
下载榜